Symptomatic and venting

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Amby
Regular Member


Date Joined Jun 2006
Total Posts : 53
   Posted 9/29/2006 9:19 AM (GMT -7)   
Hi all!
 
I know many don't know me, but I really feel the need to vent. And maybe to know that I'm not alone.
 
I'm on medication Toprol XL 25mg to help with Tachycardia, but even while on it I still get symptomatic. Just trying to do laundry made me ill. It shouldn't drain me of all energy just to sort laundry. It was only 2 baskets of clothes I sorted through too. eyes
I have 2 young children on top of it. My 3 year old boy is always on the go. (need I say more?) My daughter is in brownies, and I've been stressed about transportation for her. Plus I help her with her homework every day because she's only in first grade, and still needs help. (I think I would help regardless tongue   of grade level)
 
I guess I'm just overwhelmed with the happenings of normal life. cool  
My poor husband gets up at 2:30am to be to work by 4am and then doesn't get home untill 5pm or later. Yesterday it was 6:30pm. (((sigh))) So really I'm doing it on my own, he helps as much as he can, but he's just never home.
I'm doing better then I was without meds, but the last couple of days has been hard. I feel just icky! In fact I'm tempted to take a nap on the couch. But I feel so guilty! There is so much that needs to be done and I just don't have the energy.
 
It's not just energy preventing me to do normal houshold cleaning though. I end up feeling faint and so weak I can barely lift my arms. sad I really wish I had the answers to whatever illness this is that's making me useless! Any suggestions?
 
Thanks for letting me vent, I hope it was ok that I did. confused
Take care~
Amber
 
Living with IBS,
Migraines & Tachycardia
 


Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 9/29/2006 11:15 AM (GMT -7)   

Hi Amber,

How long have you been on Toprol XL? Is this your first attempt at a beta blocker? It can take awhile for your body to adjust to it and I've heard it can make you tired until your body becomes accustomed to it. ?? Then again, you could try a different beta blocker if it isn't working well anyway. Everybody is different and there are alot of beta blockers out there. What kind of tachycardia do you have? How high does your heart rate get during an episode? How often do you have tachy?

I use to experience PSVT about once or twice a month although I would occasionally skip a month or two. My rates would only get into the 130's and they would last anywhere from 2-4 hours. My longest was 6 hours. It would just turn on and off like a light switch. I think my anxiety prolonged the 'attacks' because I learned biofeedback and they have virtually disappeared. When I occasionally have one now it only lasts about 10-20 minutes. I think it is because I pretty much ignore them now and practice the biofeedback which seems to short circuit the 'attack'.

Good luck and I hope things get better for you soon.


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 9/29/2006 3:09 PM (GMT -7)   

Hi Amber, Vent all you need to dear, its okay :-) .  I too often easily get tired just even taking a shower wears me out or just sitting here posting in the mornings, I sometimes feel I have to go lay down and take a nap or just sit in my chair and rest.  I most certianly am not at the activity level that I was before I got sick...and I have had MS for 5 yrs so I wasnt all that active. 

I cant give any suggestions or advice on the beta blocker...but hopes has given you some excellent feedback and I too have often seen people post that they do make them tired or difficult to tollerate.   Maybe try energy conservation...like sorting laundry sitting down, try not to schedule too many things in one day as it is hard to do and stressful.  Listen to your body and rest when you need to...and of course we are here when you need us.

Hugs 


Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 10/2/2006 3:01 PM (GMT -7)   
:-)  HI amber, sounds like you are on overload a bit.  i was on a beta blocker for about 2months and i was exhasuted all the time, i think it remarkable that you are able to handle everything else, i just had me and my hubby.  you can try hanging in there or maybe some other kind of medication, also, maybe split your dose up half at nite and half in a.m., check with your doc on this, that did not help me though. godd luck, we are always glad to have a new perosn on board. bye for now

Amby
Regular Member


Date Joined Jun 2006
Total Posts : 53
   Posted 10/3/2006 9:12 AM (GMT -7)   
Thanks!!

I seem to have "bad days" now and then, but I'm actually doing better on the beta. I'm more alert and actually less sleepy on Toprol XL. It's weird how different everyone is huh? :)

I guess I'm frustrated because I was hoping that being on the meds, that I could actually clean my house like a normal wife/mother. Everytime I do though it wipes me out. :( But if I look at the positive side, I'm actually doing better. I guess I need to take it day by day and be greatful for the improvements I have gained.

Again thanks.
Amber
 
Living with IBS,
Migraines & Tachycardia
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 1:36 AM (GMT -7)
There are a total of 2,905,206 posts in 318,843 threads.
View Active Threads


Who's Online
This forum has 158205 registered members. Please welcome our newest member, Akisan.
181 Guest(s), 3 Registered Member(s) are currently online.  Details
Gemlin, Rickk90, platinumpixie